The New York Daily Paper
Today's News Headlines, Breaking News & Latest News from US and World, News from Politics, Sports, Business, Arts and Entertainment.

The bodybuilder is covered in horrible scars after the use of steroids

0

A bodybuilder who took steroids warned of the dangers after his body broke out with boils and acne.

Dave Hartrey, 24, Waterford, is now covered in deep scars after drugs caused him to escape.

Now she took to TikTok to share her story and warn others.

It comes after another man shared his story of his scarred and scaly skin after stopping using topical steroid creams.

After using steroids to build his body, County Waterford's Dave Hartney suffered three bouts of boils and severe acne.

After using steroids to build his body, County Waterford’s Dave Hartney suffered three bouts of boils and severe acne.

Dave started using steroids at the age of 20 in his quest to become a bodybuilder.

He said: ‘I’ve always been a big advocate of fitness and have worked out on and off since I was 15.

‘When I was 20 years old, I started training with a bodybuilder and I really enjoyed training with him, so I decided to go the bodybuilding route as well.

“When you go to the gym and start making progress, people accuse you of taking steroids, and since bodybuilding is such a short career, I decided to just do it.

Dave Hartley, 24, from Ireland, has been going to the gym since he was 15 and says he wanted to be a bodybuilder since he was 20.

Dave Hartley, 24, from Ireland, has been going to the gym since he was 15 and says he wanted to be a bodybuilder since he was 20.

Dave Hartley, 24, from Ireland, has been going to the gym since he was 15 and says he wanted to be a bodybuilder since he was 20.

Most parts of his body have been affected, including his face, back and arms, and he says he will have to deal with the scars forever.

Most parts of his body have been affected, including his face, back and arms, and he says he will have to deal with the scars forever.

Most parts of his body have been affected, including his face, back and arms, and he says he will have to deal with the scars forever.

“It’s really important to mention how with steroids, you’re rolling the dice early on because when you take testosterone, your body may not produce the same level naturally afterwards, not to mention the other dangers.

“I got mine from a guy at my gym, which I wouldn’t recommend doing at all because you could be taking anything.”

Although the steroids helped bulk up his body, they also had an effect on Dave’s skin.

It is believed that medications can sometimes cause a side effect of acne breakouts.

And Dave had two severe breakouts of acne and boils.

Dave says that once he started training as a bodybuilder, people expected him to take steroids and he did.

Dave says that once he started training as a bodybuilder, people expected him to take steroids and he did.

Dave says that once he started training as a bodybuilder, people expected him to take steroids and he did.

He says he used to go buy his steroids from a man at the gym, but he said he didn't really know what he was taking.

He says he used to go buy his steroids from a man at the gym, but he said he didn't really know what he was taking.

He says he used to go buy his steroids from a man at the gym, but he said he didn’t really know what he was taking.

He said: ‘I ended up getting my first breakout on my back in mid-2020, and that’s when I dropped the amount [of steroids] I was drinking.

Many people have told me why I didn’t stop after the first boil, but I was working for a bodybuilding show that I had already worked hard for years.

‘I consulted some of the best trainers in the business. I trusted them and I trusted their advice, and we tried to get to a cycle where it didn’t blow up.’

But in February 2021, Dave had a second outbreak, and there were many more boils in different places.

He had them on his back, chest, face and arms.

But once again Dave was driven to take steroids by his love of bodybuilding.

Dave with his dog – Says he was determined to take steroids because he wanted to be a bodybuilder, even though he knew they were dangerous.

Dave with his dog – Says he was determined to take steroids because he wanted to be a bodybuilder, even though he knew they were dangerous.

Dave with his dog – Says he was determined to take steroids because he wanted to be a bodybuilder, even though he knew they were dangerous.

Dave's face became covered in boils and acne after taking the powerful drugs.  His back was also severely affected.

Dave's face became covered in boils and acne after taking the powerful drugs.  His back was also severely affected.

Dave’s face became covered in boils and acne after taking the powerful drugs. His back was also severely affected.

Dave's back was badly affected by steroid use as it was covered in boils, which have since left deep scars.

Dave's back was badly affected by steroid use as it was covered in boils, which have since left deep scars.

Dave’s back was badly affected by steroid use as it was covered in boils, which have since left deep scars.

He added: ‘Around the same time, I was invited to train with some of the best bodybuilders and for me, this was huge.

‘I would be training with some of my biggest heroes.

“However, at this point I realized that I was neglecting every part of my life and my back was covered in boils.

“The pressure of normal day-to-day things made them snap and I was in agony.”

Dave decided to withdraw from the show. He then began to stop taking steroids, but not before suffering another severe flare-up.

This caused him “excruciating pain” and left him confined to his home for nine months.

Why can steroids cause acne?

At the moment, it is not clear why steroids can cause acne.

But both prescription and bodybuilding steroids can increase a person’s chances of developing the condition.

This type of acne occurs most often on the chest, but can occur on the face, back, and arms.

It is believed that the use of steroids could make the sebaceous glands more vulnerable to inflammation, causing acne.

Some studies suggest that steroid-induced acne may be caused by the production of an immune receptor called TLR2, which recognizes foreign substances and transmits the appropriate signals to the immune system, again causing acne.

He said: ‘I decided to withdraw from the program and stop taking them, but I had another flare-up which was the worst ever.

‘I had so many open sores on my back that I had to stay at home for nine months while they healed.

the boils had burst and then needed to heal properly.’

Dave now has deep scars on his back, chest and arms.

And he’s featured them on TikTok at @davehartrey so other people are aware of the risks.

Now he’s begging doctors to help him get rid of the marks that cover most of his body.

He added: “I am now on a waiting list for a consultation on laser or injection scar removal, but no concrete plans yet.”

‘It’s going to cost me €250 per session to do it and at the moment, I’m not exactly sure how many sessions I’ll need!

“I can’t sit here and say I’m 100 percent happy with myself, I’ll probably have these scars for the rest of my life.”

“This experience has given me a lot of perspective, I have grown a lot and I am glad to have this platform on TikTok to help others.

Even though he’s no longer in pain, Dave says the scars can be incredibly itchy and it’s something he’ll probably have to deal with for the rest of his life.